MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ANTHEM PS HF INSERT SZ 3-4 11MM; PRSTHSSKNEEPTLLFEMROTBLSMI-CNSTRINDCMNTDPLYMRMETALPLYMR

SMITH & NEPHEW, INC. ANTHEM PS HF INSERT SZ 3-4 11MM; PRSTHSSKNEEPTLLFEMROTBLSMI-CNSTRINDCMNTDPLYMRMETALPLYMR
Model Number 71422668
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed on patients right knee.Timeline: on (b)(6) 2019 fever symptoms begin.On (b)(6) 2019 patient visited the hospital.On (b)(6) 2019 revision surgery.Irrigation and drainage performed.Insert removed and replaced.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation and the reported event could not be confirmed.The medical investigation concluded that no relevant clinical medical information was provided to conduct a thorough medical assessment.A complaint history review found related failures; this failure mode will be monitored for future complaints and assessed for any necessary corrective actions.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A review of the risk management file and instructions for use documents revealed this failure mode was previously identified.Infection is a potential complication associated with any surgery.Some potential probable causes could include contamination, patient reaction or a post-operative healing issue.

Brand Name
ANTHEM PS HF INSERT SZ 3-4 11MM
Common Device Name
PRSTHSSKNEEPTLLFEMROTBLSMI-CNSTRINDCMNTDPLYMRMETALPLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9557525
Report Number1020279-2020-00129
Device Sequence Number2314280
Product Code JWH
UDI-Device Identifier00885556583937
UDI-Public00885556583937
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71422668
Device Catalogue Number71422668
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date03/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;